MathSciNet Relay Station
MathSciNet bibliographic data
MR246022 (39 #7328) 40.46 (46.00)
Drobot, Vladimir Rearrangements of series of functions. Trans. Amer. Math. Soc. 142 1969 239–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement